# SDR SIMA200720417

- Difficulty date: June 9, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 4,929 hours, 4,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564091001
- Condition: Damaged
- Location: Zone 200
- Part time: 4,929 hours, 4,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FRAMES 66 AND 67 AT STRINGER 14R.  REPAIRED DENT IAW AMERICAN EAGLE ENGINEERING ORDER EM-53MR-785.  RETURNED AIRCRAFT TO SERVICE.
